Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Geodon

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 07-05-2005, 05:00 AM
anonymous
Guest
 
Posts: n/a
Default post trauma control

I went though a very messy break up with my live in girlfriend and was not taking any medication at the time. I went off the deep end emotionally when she suddenly kicked me out of her house after I refused to drive her across the country to see her mother. I have had depression for a very long time but have been going through analysis for 4 years to get to the bottom of my illness. I needed something to stablilize my hurt feelings of rejection and betrayal. I was put on Lexapro and Abilify. Two good medications in my opinion. However I could not stop reliving the trauma. Everyday I would go into therapy and recount the pain as if it were happening that very moment. Only after a switch to Celexa (something that had worked well for me in the past ) and Geodon did I get the distance from the violent outburst that left me virtually penniless and an emotional wreck. Both have given me distance from the pain, energized me, and allowed me to focus on tasks at hand. 20 mg of Celexa and 20 mg of Geodon
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Post Celexa side effects Unregistered Celexa 11 07-07-2012 12:16 PM
Get off birth control Naomi Colazal 0 11-08-2007 08:19 PM
all birth control has side effects I Castro Yasmin 0 09-10-2007 12:20 AM
Lantis control Winsston Lantus 0 06-09-2005 05:00 AM
Lantus, food diary, control Cathy Lantus 0 10-18-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 11:13 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2019, vBulletin Solutions, Inc.